# SDR AALA200801414

- Difficulty date: May 27, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 33,601 hours, 17,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Part number: 3913359545
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TAILCONE RELEASE CABLE IS FRAYED FROM LEFT HAND LATCH ASSEMBLY TO UPPER SUPPORT BRACKET AND FROM PULL HANDLE TO UPPER LEFT AND BLOCK ASSEMBLY.  REPLACED TAIL CONE RELEASE CABLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
